Works matching DE "HOMOLOGICAL algebra"
Results: 694
Formality Theorems for Hochschild Complexes and Their Applications.
- Published in:
- Letters in Mathematical Physics, 2009, v. 90, n. 1-3, p. 103, doi. 10.1007/s11005-009-0350-3
- By:
- Publication type:
- Article
A Pseudo-cocycle for the Comultiplication on the Quantum SU( 2) Group.
- Published in:
- Letters in Mathematical Physics, 2008, v. 83, n. 1, p. 1, doi. 10.1007/s11005-007-0201-z
- By:
- Publication type:
- Article
Zero Modes’ Fusion Ring and Braid Group Representations for the Extended Chiral su(2) WZNW Model.
- Published in:
- Letters in Mathematical Physics, 2007, v. 82, n. 2/3, p. 117, doi. 10.1007/s11005-007-0209-4
- By:
- Publication type:
- Article
Formality of Chain Operad of Little Discs.
- Published in:
- Letters in Mathematical Physics, 2003, v. 66, n. 1/2, p. 65, doi. 10.1023/B:MATH.0000017651.12703.a1
- By:
- Publication type:
- Article
Examples of Twisted Cyclic Cocycles from Covariant Differential Calculi.
- Published in:
- Letters in Mathematical Physics, 2003, v. 64, n. 3, p. 245, doi. 10.1023/a:1025720201151
- By:
- Publication type:
- Article
The growth factor of a Hadamard matrix of order 16 is 16.
- Published in:
- Numerical Linear Algebra with Applications, 2009, v. 16, n. 9, p. 715, doi. 10.1002/nla.637
- By:
- Publication type:
- Article
Resolutions and Betti Numbers of Polynomial Modules via Involutive Bases.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2016, v. 16, n. 1, p. 3, doi. 10.1002/pamm.201610002
- By:
- Publication type:
- Article
Partition of Triples of Order 6 k+5 into 6 k+3 Optimal Packings and One Packing of Size 8 k+4.
- Published in:
- Graphs & Combinatorics, 2006, v. 22, n. 2, p. 251, doi. 10.1007/s00373-005-0632-1
- By:
- Publication type:
- Article
Multiplicity and stability of closed geodesics on bumpy Finsler 3-spheres.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2008, v. 31, n. 4, p. 483, doi. 10.1007/s00526-007-0121-x
- By:
- Publication type:
- Article
Idempotent functors and localizations in categories of modules and Abelian groups.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 183, n. 3, p. 323, doi. 10.1007/s10958-012-0818-z
- By:
- Publication type:
- Article
Preserving Categoricity and Complexity of Relations.
- Published in:
- Algebra & Logic, 2015, v. 54, n. 2, p. 140, doi. 10.1007/s10469-015-9333-x
- By:
- Publication type:
- Article
Remarks on stability of some inhomogeneous functional equations.
- Published in:
- Aequationes Mathematicae, 2015, v. 89, n. 1, p. 83, doi. 10.1007/s00010-014-0274-6
- By:
- Publication type:
- Article
A HOMOLOGICAL CHARACTERIZATION OF Q-MATRICES.
- Published in:
- Mathematics of Operations Research, 1998, v. 23, n. 2, p. 463, doi. 10.1287/moor.23.2.463
- By:
- Publication type:
- Article
THE BREADTH OF BERIKASHVILI'S FUNCTOR D.
- Published in:
- Transactions of A. Razmadze Mathematical Institute, 2024, v. 178, n. 3, p. 443
- By:
- Publication type:
- Article
Rings with finite Ding homological dimensions.
- Published in:
- Turkish Journal of Mathematics, 2015, v. 39, n. 1, p. 37, doi. 10.3906/mat-1402-31
- By:
- Publication type:
- Article
Homological dimensions of complexes related to cotorsion pairs.
- Published in:
- Turkish Journal of Mathematics, 2014, v. 38, n. 3, p. 401, doi. 10.3906/mat-1211-29
- By:
- Publication type:
- Article
Braiding for internal categories in the category of whiskered groupoids and simplicial groups.
- Published in:
- Turkish Journal of Mathematics, 2013, v. 37, n. 1, p. 145, doi. 10.3906/mat-1106-30
- By:
- Publication type:
- Article
Note on Generalized Jordan Derivations Associate with Hochschild 2-cocycles of Rings.
- Published in:
- Turkish Journal of Mathematics, 2006, v. 30, n. 4, p. 403
- By:
- Publication type:
- Article
The Homological Theory of Degree of FQL- Mappings.
- Published in:
- Turkish Journal of Mathematics, 2006, v. 30, n. 2, p. 129
- By:
- Publication type:
- Article
Formal functional equations and generalized Lie-Gröbner series.
- Published in:
- Journal of Difference Equations & Applications, 2018, v. 24, n. 5, p. 701, doi. 10.1080/10236198.2017.1328507
- By:
- Publication type:
- Article
Asymptotic stability of discrete cocycles.
- Published in:
- Journal of Difference Equations & Applications, 2015, v. 21, n. 11, p. 1044, doi. 10.1080/10236198.2015.1077813
- By:
- Publication type:
- Article
A new proof of Serre's homological characterization of regular local rings.
- Published in:
- Research in Number Theory, 2016, v. 2, n. 1, p. 1, doi. 10.1007/s40993-016-0048-4
- By:
- Publication type:
- Article
Matching More Than Three Moments with Acyclic Phase Type Distributions.
- Published in:
- Stochastic Models, 2007, v. 23, n. 2, p. 167, doi. 10.1080/15326340701300712
- By:
- Publication type:
- Article
Matching Three Moments with Minimal Acyclic Phase Type Distributions.
- Published in:
- Stochastic Models, 2005, v. 21, n. 2/3, p. 303, doi. 10.1081/STM-200056210
- By:
- Publication type:
- Article
Developments in Commutative Algebra: In honor of Jürgen Herzog on the occasion of his 80th Birthday.
- Published in:
- Research in the Mathematical Sciences, 2022, v. 9, n. 3, p. 1, doi. 10.1007/s40687-022-00337-z
- By:
- Publication type:
- Article
Developments in Commutative Algebra: In honor of Jürgen Herzog on the occasion of his 80th Birthday.
- Published in:
- Research in the Mathematical Sciences, 2022, v. 9, n. 3, p. 1, doi. 10.1007/s40687-022-00337-z
- By:
- Publication type:
- Article
Cohomological supports of tensor products of modules over commutative rings.
- Published in:
- Research in the Mathematical Sciences, 2022, v. 9, n. 2, p. 1, doi. 10.1007/s40687-022-00321-7
- By:
- Publication type:
- Article
Use of recurrence relations for approximating properties of any homologs of organic compounds.
- Published in:
- Russian Journal of General Chemistry, 2006, v. 76, n. 11, p. 1742, doi. 10.1134/S1070363206110120
- By:
- Publication type:
- Article
Univalent categories of modules.
- Published in:
- Mathematical Structures in Computer Science, 2023, v. 33, n. 2, p. 106, doi. 10.1017/S0960129523000178
- By:
- Publication type:
- Article
Equational presentations of functors and monads.
- Published in:
- Mathematical Structures in Computer Science, 2011, v. 21, n. 2, p. 363, doi. 10.1017/S0960129510000575
- By:
- Publication type:
- Article
Logical relations for monadic types?
- Published in:
- Mathematical Structures in Computer Science, 2008, v. 18, n. 6, p. 1169, doi. 10.1017/S0960129508007172
- By:
- Publication type:
- Article
Monad compositions II: Kleisli strength.
- Published in:
- Mathematical Structures in Computer Science, 2008, v. 18, n. 3, p. 613, doi. 10.1017/S0960129508006695
- By:
- Publication type:
- Article
On Phase Transition in the Hard-Core Model on Z<sup>d</sup>.
- Published in:
- Combinatorics, Probability & Computing, 2004, v. 13, n. 2, p. 137, doi. 10.1017/s0963548303006035
- By:
- Publication type:
- Article
Homogenized skew PBW extensions.
- Published in:
- Arabian Journal of Mathematics, 2023, v. 12, n. 1, p. 247, doi. 10.1007/s40065-022-00410-z
- By:
- Publication type:
- Article
A generalization of Gorenstein injective modules.
- Published in:
- Tbilisi Mathematical Journal, 2021, v. 14, n. 3, p. 225, doi. 10.32513/tmj/19322008156
- By:
- Publication type:
- Article
Corrigendum to Complete homology and related dimensions of groups [J. Group Theory 12 (2009), 431–448].
- Published in:
- 2021
- By:
- Publication type:
- Correction Notice
Complete homology and related dimensions of groups.
- Published in:
- Journal of Group Theory, 2009, v. 12, n. 3, p. 431, doi. 10.1515/JGT.2008.088
- By:
- Publication type:
- Article
Abelian-by-polycyclic groups of homological type FP<sub>3</sub>.
- Published in:
- Journal of Group Theory, 2008, v. 11, n. 5, p. 609, doi. 10.1515/JGT.2008.037
- By:
- Publication type:
- Article
A contribution to Bass' conjecture.
- Published in:
- Journal of Group Theory, 2004, v. 7, n. 3, p. 409, doi. 10.1515/jgth.2004.016
- By:
- Publication type:
- Article
SOME HOMOLOGICAL PROPERTIES OF FOURIER ALGEBRAS ON HOMOGENEOUS SPACES.
- Published in:
- Bulletin of the Australian Mathematical Society, 2021, v. 104, n. 1, p. 132, doi. 10.1017/S0004972720001203
- By:
- Publication type:
- Article
REFINED BPS STATE COUNTING FROM NEKRASOV'S FORMULA AND MACDONALD FUNCTIONS.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2009, v. 24, n. 12, p. 2253, doi. 10.1142/S0217751X09043006
- By:
- Publication type:
- Article
THE HOMOLOGICAL FINITENESS PROPERTY FP<sub>1</sub> AND FINITE GENERATION OF MONOIDS.
- Published in:
- International Journal of Algebra & Computation, 2007, v. 17, n. 3, p. 593, doi. 10.1142/S0218196707003743
- By:
- Publication type:
- Article
Homological Finite Derivation Type.
- Published in:
- International Journal of Algebra & Computation, 2003, v. 13, n. 3, p. 341, doi. 10.1142/S0218196703001407
- By:
- Publication type:
- Article
Cofree Compositions of Coalgebras.
- Published in:
- Annals of Combinatorics, 2013, v. 17, n. 1, p. 105, doi. 10.1007/s00026-012-0170-5
- By:
- Publication type:
- Article
Some asymptotic formulae for torsion in homotopy groups.
- Published in:
- Canadian Journal of Mathematics, 2024, v. 76, n. 4, p. 1339, doi. 10.4153/S0008414X2300041X
- By:
- Publication type:
- Article
Excluded Middle versus Choice in a topos.
- Published in:
- Mathematical Logic Quarterly, 2005, v. 51, n. 3, p. 282, doi. 10.1002/malq.200410029
- By:
- Publication type:
- Article
Covariant Hom-Functors on the Category of Enumerated Sets.
- Published in:
- Mathematical Logic Quarterly, 1989, v. 35, n. 1, p. 79, doi. 10.1002/malq.19890350110
- By:
- Publication type:
- Article
Modules determined by their annihilator classes.
- Published in:
- Journal of the London Mathematical Society, 2010, v. 81, n. 1, p. 225, doi. 10.1112/jlms/jdp065
- By:
- Publication type:
- Article
CONNECTIONS AND CURVINGS ON LIFTING BUNDLE GERBES.
- Published in:
- Journal of the London Mathematical Society, 2003, v. 67, n. 2, p. 510, doi. 10.1112/S0024610702004076
- By:
- Publication type:
- Article
Differential K-homology and explicit isomorphisms between R/Z-K-homologies.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2016, v. 23, n. 1, p. 1, doi. 10.36045/bbms/1457560850
- By:
- Publication type:
- Article